# SDR CA131105006

- Difficulty date: October 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS DIVERTED BACK TO DEPARTURE, DUE TO REPORTED SMOKE AND OIL ODOR IN THE CABIN.
